# SDR SWIA2017092943798

- Difficulty date: August 10, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 24,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP TOP AND BOTTOM SKIN DENTED. TOP DENT APPROX 1.5" X .5" X .10". BOTTOM DENT APPROX 4" X 1.5" X .10". REPAIRED THE SKIN IAW SRM.
